Document Type : Research Paper


1 Department of Mathematics, St.Mary's PG College, 464001, Vidisha (M.P.), India.

2 Department of Applied Sciences, College of Agriculture-Jodhpur, Agriculture university Jodhpur, 342304, Jodhpur, (Raj.), India.

3 Department of Mathematics, College of d Science and Humanities in Alkharj, Prince Sattam Bin Abdulaziz University, Alkharj, 11942, Saudi Arabia.


The generalized $M$-series is a hybrid function of generalized Mittag-Leffler function and generalized hypergeometric function.  The principal aim of this paper is to investigate certain properties resembling those of the Mittag-Leffler and Hypergeometric functions including various differential and integral formulas associated with generalized $M$-series. Certain corollaries involving the generalized hypergeometric function are also discussed. Further, in view of Hadamard product of two analytic functions, we have represented  our main findings in Hadamard product of two known functions.


Main Subjects

[1] A.A. Kilbas, H.M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematical Studies, Vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York, 2006.
[2] A. Chouhan and A.M. Khan, Unified integrals associated with $H$-functions and $M$-series, J. Fract. Calc. Appl., 6 (2) (2015), pp. 11-17.
[3] A. Chouhan and S. Saraswat, Certain properties of fractional calculus operators associated with $M$-series, Scientia, Series A: Mathematical Sciences, 22 (2012), pp. 27-32. 
[4] D. Kumar, J. Ram and J. Choi, Certain generalized integral formulas involving Chebyshev Hermite polynomials, generalized $M$-series and Aleph-function and their application in heat conduction, Int. J. Math. Anal., 9 (37) (2015), pp. 1795-1803.
[5] D. Kumar and R.K. Saxena, Generalized fractional calculus of the $M$-series involving $F_3$ hypergeometric function, Sohag J. Math., 2 (1) (2015), pp. 17-22.
[6] D.K. Singh, Fractional calculus operators involving generalized $M$-series, J. Fract. Calc. Appl., 5 (2) (2014), pp. 78-83.
[7] D.S. Sachan and S. Jaloree, Integral transforms of generalized $M$-Series, J. Fract. Calc. Appl., 12 (1) (2021), pp. 213-222.
[8] D.S. Sachan, H. Jalori and S. Jaloree, Fractional calculus of product of $M$-series and $I$-function of two variables, J\~n\=an\=abha, 52 (1) (2022), pp. 189-202.
[9] D.S. Sachan, S. Jaloree and J. Choi, Certain recurrence relations of two parametric Mittag-Leffler function and their application in fractional calculus, Fractal Fract., 5 (2021), Article ID 215. 
[10] D.L. Suthar, F. Gidaf and M. Andualem, Certain properties of generalized $M$-series under generalized fractional integral operators, J. Math., 2021, Article ID 5527819, 10 pages.
[11] D.L. Suthar, H. Tadesse and K. Tilahun, Integrals involving Jacobi polynomials and $M$-Series, J. Fract. Calc. Appl., 9 (2) (2018), pp. 287-294. 
[12] E.D. Rainville, Special Functions. Chelsea Publishing Company, Bronx, New York, 1960. 
[13] E. Ilhan and I.O. Kiymaz, A generalization of truncated $M$-fractional derivatives and applications to fractional differential equation, Appl. Math. Nonlinear Sci., 5 (1) (2020), pp. 171-188.
[14] G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 2004.
[15] G.M. Mittag-Leffler, Sur la nouvelle fonction $E_{\alpha(z)}$, C.R. Acad. Sci. Paris, 137 (1903), pp. 554-558.
[16] H.M. Srivastava and J. Choi, Zeta and $q$-Zeta functions and associated series and integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.
[17] K.S. Gehlot, Integral representation and certain properties of $M$-series associated with fractional calculus,Internat. Math. Forum, 8 (9) (2013), pp. 415-426.
[18] M. Sharma and R. Jain, A note on a generalized $M$-series as a special function of fractional calculus, Fract. Calc. Appl. Anal., 12 (2009), pp. 449-452.
[19] R.K. Saxena, A remark on a paper on $M$-series, Fract. Calc. Appl. Anal., 12 (1) (2009), pp. 109-110.
[20] S. Najafzadeh, Certain subclass of univalent functions associated with $M$-series based on $q$-derivative, TWMS J. App. and Eng. Math., 11 (4) (2021), pp. 1281-1287.
[21] S. Najafzadeh, Univalent functions related to $q$-analogue of generalized $M$-Series with respect to $k$-symmetric points, Surv. Math. Appl., 14 (2019), pp. 277-285.
[22] T. Pohlen, The Hadamard product and universal power series, Ph.D. Thesis, Universitat Trier, Trier, Germany, 2009.
[23] T.R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yakohama Math. J., 19 (1971), pp. 7-15.
[24] V. Kiryakova, On two Saigo's fractional integral operator in the class of univalent functions, Fract. Calc. Appl. Anal., 9 (2006), pp. 159-176.